Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffer from frequent urination. Oricitral prescribed. Pain recurs upon stopping medication

For the past few years (1-1n1/2) I have been sufferring from frequent urination problem. My doctor has prescribed me Oricitral (Sodium Citrate) formulation . It helps, but as soon as its effect is over I again face the same problem. At the very start of urination I get a slight pain, once I start urinating it goes off. Its like if I went now and came back to my seat, within next 10 minutes I feel like urinating. Just because i feel lazy to go again I wait for another 15 minutes. My normal life and work is hampering a lot. Please suggest.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
your symptoms are suggestive of lower urinary tract infection. Since you have recurrent infection it could be due to incompletely treated infection or some local anomaly ,or renal calculi. Get urine examination and ultrasonography of urinary tract . On the basis of reports get treatment from some good urologist.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor